# SDR SWAA2022030266486

- Difficulty date: February 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-41; AFT PIT STA 887; LBL6 & 8; WL153; LATERAL FLOOR SPLICE STRAP; CORROSION AWAY FROM FASTENER HOLE. / [01] EVALUATED ALLOWABLE LIMITS : 100% MATERIAL FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2;[02] VERIFIED STEP 1;[03] VERIFIED ITEMS 1 AND 2;[04] VERIFIED NEW FLOOR SPLICE PART # 146A9401U39 ATAG: KX2101 IAW DWG # 146A7500 REV:-;[05] VERIFIED STEP 4;[06] LOCATED AND DRILLED NEW FLOOR SPLICE IAW SRM 51-40-05;[07] INSPECTION CW STEP 6  OK TO INSTALL;[08] REMOVED AND REPLACED ; AFT PIT STA 887 FLOOR SPLICE STRAP; IAW SRM 51-40-02;[09] INSPECTION CW;[10] AUDIT CW
